# SDR NSVA20070135

- Difficulty date: May 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 32,253 hours, 35,745 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Lt Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG GEAR DOWN LOCK INDICATION ERRATIC.  FOUND LT MLG DOWNLOCK GROUND WIRE BROKEN IN WHEEL WELL.  REPAIRED BROKEN WIRE BY INSTALLING NEW TERMINAL IAW SAAB WM 20-20-10, FUNCTION TEST OF EXT AND RETRACTION GOOD IAW SAAB MM 32-30-00.
